# SDR SIMA20140604007

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 24,117 hours, 20,069 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522191015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 22 CORRODED AROUND SERVICE DOOR LOWER DOOR STOP IN TWO AREAS.  PERFORMED PERMANENT REPAIR OF FRAME 22 CORROSION AROUND SERVICE DOOR LOWER DOOR STOP IAW ERS-EM-53MR-495.
